# SDR 2000ZZZX843

- Difficulty date: February 14, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N4640E
- Make and model: Cessna A185F
- Aircraft serial: 18503824
- Engine: Cont IO520D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 0512128
- Condition: Broken
- Location: Bs 65.33
- Part time: 9,884 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP RETRACTED AFTER PILOT SELECTED FIRST NOTCH OF FLAPS.  FOUND INBOARD MOUNTING EARS BROKEN AWAY FROM PULLEY BRACKET LOCATED JUST AFT OF FLAP HANDLE.  SUBMITTER STATED THIS IS THIRD BRACKET REPLACED IN FLEET OF THREE A185F'S.
